Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On algebraic closure in function algebras


Authors: Don Deckard and Carl Pearcy
Journal: Proc. Amer. Math. Soc. 15 (1964), 259-263
MSC: Primary 46.55
MathSciNet review: 0161171
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Deckard and C. Pearcy, On matrices over the ring of continuous complexvalued functions on a Stonian space, Proc. Amer. Math. Soc. 14 (1963), 322-328. MR 0147926 (26:5438)
  • [2] G. S. Young, Representations of Banach spaces, Proc. Amer. Math. Soc. 13 (1962), 667-668. MR 0143007 (26:574)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0161171-6
PII: S 0002-9939(1964)0161171-6
Article copyright: © Copyright 1964 American Mathematical Society